Home > OTC >

Does Advil cause drowsiness

Health related question in topics Medicine Treatment .We found some answers as below for this question "Does Advil cause drowsiness",you can compare them.

Plain Advil is Ibuprofen, an NSAID. It causes no drowsiness, but OTC preparations with "Advil" in it may have ingredients that do. ChaCha! [ Source: http://www.chacha.com/question/does-advil-cause-drowsiness ]
More Answers to "Does Advil cause drowsiness"
Does Advil cause drowsiness
http://www.chacha.com/question/does-advil-cause-drowsiness
Plain Advil is Ibuprofen, an NSAID. It causes no drowsiness, but OTC preparations with "Advil" in it may have ingredients that do. ChaCha!
Can Advil PM, Tylenol PM or Benadryl (medications that cause drow...?
http://answers.yahoo.com/question/index?qid=20090727191907AAJURsH
that happened to me last night, and I've been looking online to find a connection. apparently it happens to lots of people who take OTC PMs.
Can the pill ibuprofen cause drowsiness?
http://answers.yahoo.com/question/index?qid=20080314195501AAyy8Z7
No. Its not known to cause drowsiness. If it did, they (the manufacturers) would put that as a warning and ask people to not drive, but there is no such warning. Having said that, I would also like to add that I feel drowsy every time I tak...

Related Questions Answered on Y!Answers

Can Advil PM, Tylenol PM or Benadryl (medications that cause drowsiness) enhance RLS (Restless Leg Syndrome)?
Q: I noticed a few years ago that sometimes when I was winding down on the couch at the end of the day that my left leg would start to feel like it was "waking up" from being asleep. (that annoying feeling when your leg feels tense and uncomfortable) It never has done this while I was walking and it doesn't happen during the day either. Only at night when I am relaxing. But I have noticed that when I take Advil, Tylenol PM or benadryl at night that it seems to enhance the RLS. Could this be possible?
A: that happened to me last night, and I've been looking online to find a connection. apparently it happens to lots of people who take OTC PMs.
What's the Advil for me?
Q: Hey, I've been having some sports-related pains lately, and I've decided to get some Advil (only Tylenol in my house atm). The thing is that I've always have a stuffy nose, a consistent allergy, if you will. I am looking at the three main types of normal tablet Advils: Regular, Cold/Sinus, and Allergy/Sinus. I looked at the ingredients and the differences was the Pseudoephedrine HCl in both sinus product, and Chlorpheniramine maleate in the allergy one.I don't want to take the Allergy/Sinus because the Chlorpheniramine maleate may cause drowsiness, I don't want to fall asleep when I have a sports meet. Since I've always had a stuffy nose, I think cold/sinus will be a better buy than regular advil. But, is it okay to take the Pseudoephedrine HCl even when I don't have stuffy nose? I am just wondering if it'll just be more convenient if I just take the cold/sinus all the time instead of switching to it from the regular, since they both contain the same amount of Ibuprofen, will some extra Pseudoephedrine HCI do any damage?Thanks in advance to any opinions.
A: The pseudoephedrine in the Advil Cold/Sinus is pretty likely to cause drowsiness as well. I would suggest, if your only symptoms are pain and mild sinusitis, to stick with regular Advil and try some Claritin. I have the same issue, a pretty consistent nasal issue, and Claritin works wonders. If it doesn't seem to help you, stick with the regular Advil and try a nasal spray instead to target the source of the sniffles.
Why am I feeling like this after taking medications?
Q: I woke up a little congested and a bad headache. I was coughing last night but I just got over this cold last week (or I thought I did) and now I got congested and had a headache this morning. So I took some decongestion medcation which did not help at all. I was feeling pretty bad couple hours later so I decided to take Advil Cold/Sinus. Neither medication was supposed to cause drowsiness. But now I feel tired, a little dizzy (was a little nauseous but that's gone now) and kinda jumpy a little so I feel alittle wierd. Never had this before. Could it because I took two different meds too close together or what?
A: I agree with the other people, you got too much pseudephed. (sp). The jumpiness is the tell-tale sign. You need to read the ingredient lists on the medications you take so that you know if you are over dosing yourself or not. Almost all of the otc meds have the exact same things in them, so its impt to make sure you know what and how much you are taking.
TOP


Prev Question: When your on your period how do you get rid of bad cramps
Next Question:

People also view
  • Does Advil cause drowsiness
  • When your on your period how do you get rid of bad cramps
  • What can my boyfriend do to keep from being so gassy
  • Why do menstrual cycles hurt
  • What is the strongest head ache medicine
  • What are some effective otc chest decongestants
  • What are 3 good OTC sore throat medicines
  • What daily activities should be avoided during pregnancy
  • What do I do for a really bad tooth ache
  • What are the best otc vitamins and or supplements for sexual performance